Volume 24 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Author Index – P
Pacini, Tommaso
Asymptotically cylindrical Calabi-Yau 3-folds from weak Fano 3-folds
Obstructions to special Lagrangian desingularizations and the Lagrangian prescribed boundary problem
Palmieri, John
Vanishing lines in generalized Adams spectral sequences are generic
Pan, Jiayin
Nonnegative Ricci curvature, stability at infinity, and finite generation of fundamental groups
Pandharipande, Rahul
BPS states of curves in Calabi—Yau 3—folds
Gromov--Witten/pairs descendent correspondence for toric $3$--folds
Hodge integrals and invariants of the unknot
The 3–fold vertex via stable pairs
The local Donaldson–Thomas theory of curves
The moduli space of stable quotients
Pankka, Pekka
On the non-existence of certain branched covers
Panov, Dmitri
Hyperbolic geometry and non-Kähler manifolds with trivial canonical bundle
Polyhedral Kähler manifolds
Real line arrangements with Hirzebruch property
Sweeping out sectional curvature
Papadima, Ştefan
Homotopy Lie algebras, lower central series and the Koszul property
Pardini, Rita
Continuous families of divisors, paracanonical systems and a new inequality for varieties of maximal Albanese dimension
Pardo, Angel
Counting problem on wind-tree models
Pardon, John
An algebraic approach to virtual fundamental cycles on moduli spaces of pseudo-holomorphic curves
Existence of Lefschetz fibrations on Stein and Weinstein domains
Pareschi, Giuseppe
Hodge modules on complex tori and generic vanishing for compact Kähler manifolds
Paris, Luis
The proof of Birman's conjecture on singular braid monoids
Park, Heesang
A simply connected surface of general type with pg=0 and K²=3
A simply connected surface of general type with pg=0 and K²=4
Erratum: A simply connected surface of general type with pg=0 and K2=3
Park, Jinsung
Reidemeister torsion, complex volume, and Zograf infinite product for hyperbolic 3-manifolds
Park, Jongil
A simply connected surface of general type with pg=0 and K²=3
A simply connected surface of general type with pg=0 and K²=4
Erratum: A simply connected surface of general type with pg=0 and K2=3
Parker, Brett
DeRham theory of exploded manifolds
Holomorphic curves in exploded manifolds: Regularity
Holomorphic curves in exploded manifolds: virtual fundamental class
Parker, John
A complex hyperbolic Riley slice
Parkkonen, Jouni
Prescribing the behaviour of geodesics in negative curvature
Parlier, Hugo
Multiplicities of simple closed geodesics and hypersurfaces in Teichmüller space
Pascaleff, James
On the symplectic cohomology of log Calabi-Yau surfaces
Passeggi Diaz Robles, Alejandro Miguel
Rotation intervals and entropy on attracting annular continua
Paternain, Gabriel
Symplectic topology of Mañé's critical values
Patureau-Mirand, Bertrand
Caracteres sur l'algebre de diagrammes trivalents Lambda
Paulin, Frédéric
Prescribing the behaviour of geodesics in negative curvature
Pauly, Christian
Prym varieties of spectral covers
Payne, Sam
Tropical refined curve counting via motivic integration
Peng, Irine
Coarse differentiation and quasi-isometries of a class of solvable Lie groups I
Coarse differentiation and quasi-isometries of a class of solvable Lie groups II
Penner, Robert
Arc operads and arc algebras
Perutz, Timothy
Lagrangian matching invariants for fibred four-manifolds: I
Lagrangian matching invariants for fibred four-manifolds: II
Petersen, Dan
A spectral sequence for stratified spaces and configuration spaces of points
Petersen, Peter
Examples of Riemannian manifolds with positive curvature almost everywhere
On the classification of gradient Ricci solitons
Peterson, Eric
Coalgebraic Formal Curve Spectra and Spectral Jet Spaces
Petkova, Ina
Combinatorial tangle Floer homology
Petrunin, Anton
Metric minimizing surfaces revisited
Sweeping out sectional curvature
Pettet, Alexandra
Commuting tuples in reductive groups and their maximal compact subgroups
Minimality of the well-rounded retract
Piccirillo, Lisa
Shake genus and slice genus
Pieper, Malte
On the Farrell-Jones conjecture for Waldhausen's A-theory
Piergallini, Riccardo
4—manifolds as covers of the 4—sphere branched over non-singular surfaces
Pike, Brian
Solvable groups, free divisors and nonisolated matrix singularities II: vanishing topology
Pinkall, Ulrich
Discrete conformal maps and ideal hyperbolic polyhedra
Pinsonnault, Martin
The homotopy type of the space of symplectic balls in rational ruled 4–manifolds
Pinzón-Caicedo, Juanita
Independence of satellites of torus knots in the smooth concordance group
Pirola, Gian
Continuous families of divisors, paracanonical systems and a new inequality for varieties of maximal Albanese dimension
Pitsch, Wolfgang
Volumes of $SL_n(\mathbb{C})$-representations of hyperbolic $3$-manifolds
Pixton, Aaron
A non-boundary nef divisor on $\bar{M}_{0,12}$
Gromov--Witten/pairs descendent correspondence for toric $3$--folds
Gromov-Witten theory of elliptic fibrations: Jacobi forms and holomorphic anomaly equations 
Plamenevskaya, Olga
Loose Legendrians and the plastikstufe
Planar open books, monodromy factorizations, and symplectic fillings
Platis, Ioannis
Quakebend deformations in complex hyperbolic quasi-Fuchsian space
Polterovich, Leonid
Erratum to “Geometry of contact transformations and domains: orderability versus squeezing”
Geometry of contact transformations and domains: orderability versus squeezing
Polyak, Michael
Calculus of clovers and finite type invariants of 3—manifolds
Pomerleano, Daniel
Torsion contact forms in three dimensions have two or infinitely many Reeb orbits
Popa, Mihnea
Hodge modules on complex tori and generic vanishing for compact Kähler manifolds
Porti, Joan
A Morse lemma for quasigeodesics in symmetric spaces and euclidean buildings
Deforming Euclidean cone 3—manifolds
Dynamics on flag manifolds: domains of proper discontinuity and cocompactness
Infinitesimal projective rigidity under Dehn filling
Regenerating hyperbolic cone structures from Nil
Volumes of $SL_n(\mathbb{C})$-representations of hyperbolic $3$-manifolds
Potrie, Rafael
Rotation intervals and entropy on attracting annular continua
Potyagailo, Leonid
Hausdorff dimension of boundaries of relatively hyperbolic groups
Powell, Mark
Covering link calculus and the bipolar filtration of topologically slice links
Pozzetti, Maria
Maximal representations, non Archimedean Siegel spaces, and buildings
Presas, Francisco
A class of non-fillable contact structures
Some remarks on the size of tubular neighborhoods in contact topology and fillability
Pridham, Jonathan
Analytic non-abelian Hodge theory
Constructing derived moduli stacks
Galois actions on homotopy groups of algebraic varieties
Przytycki, Józef
Burnside obstructions to the Montesinos-Nakanishi 3-move conjecture
Przytycki, Piotr
Boundaries of systolic groups
Realisation and dismantlability
Twist-rigid Coxeter groups
Purcell, Jessica
Cusp volumes of alternating knots
Dehn filling and the geometry of unknotting tunnels
Putman, Andrew
Cutting and pasting in the Torelli group
Generating the Johnson filtration
On the second homology group of the Torelli subgroup of Aut(F_n)
Small generating sets for the Torelli group
The codimension-one cohomology of SL(n,Z)
Py, Pierre